Access count of this item: 90

Files in This Item:
File Description SizeFormat 
1664-07.pdf457.8 kBAdobe PDFView/Open
Title: Singularities of nullsphere Gauss map for spacelike surface in nullcone 3-space (Applications of singularity theory to differential equations and differential geometry)
Authors: Pei, D.H.
Kong, L.L.
Keywords: MSC: 53A35
58K05
spacelike surface
nullsphere Gauss map
nullsphere height function
Issue Date: Sep-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1664
Start page: 71
End page: 74
URI: http://hdl.handle.net/2433/141033
Appears in Collections:Applications of singularity theory to differential equations and differential geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.